# SDR ZW0A0201303

- Difficulty date: January 28, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPARTMENT, RT SIDE AT STATION 1212 TO 1308, FOUND RT TIE DOWN TRACK CORRODED BEYOND LIMITS.  INSTALLED NEW SECTION OF TRACK FROM STATION 1202 TO 1322, PER SPM 6-70-01 PAGES 1-3.
